# SDR CA070405007

- Difficulty date: March 21, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,081 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A105*
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 565549012
- Condition: Broken
- Part time: 4,475 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED STRANGE, SPRINGY FEELING TO THROTTLE CONTROL. IT WAS DISCOVERED THAT THE OUTER PART OF THE CONTROL HAD SEPARATED WHERE IT WAS SWAGED TO THE FLEXIBLE, SPIRAL ROUND PART OF THE CONTROL. (TC NR 20070405007)
